Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2004, Volume 16, Issue 4, Pages 110–116 (Mi dm179)  

A family of multivariate $\chi^2$-statistics

B. I. Selivanov


Abstract: We consider a sequence of independent trials, under the hypothesis $H_0$ each of them is a realisation of a certain polynomial scheme. We introduce a family of multivariate $\chi^2$-statistics where the outcomes are equipped with weights depending on the ordinal of the trial. Earlier results on families of multivariate $\chi^2$-statistic are extended to this family.
This research was supported by grant 1758.2003.1 of President of Russian Federation for support of leading scientific schools.

DOI: https://doi.org/10.4213/dm179

Full text: PDF file (527 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2004, 14:5, 527–533

Bibliographic databases:

UDC: 519.2
Received: 12.11.2003

Citation: B. I. Selivanov, “A family of multivariate $\chi^2$-statistics”, Diskr. Mat., 16:4 (2004), 110–116; Discrete Math. Appl., 14:5 (2004), 527–533

Citation in format AMSBIB
\Bibitem{Sel04}
\by B.~I.~Selivanov
\paper A~family of multivariate $\chi^2$-statistics
\jour Diskr. Mat.
\yr 2004
\vol 16
\issue 4
\pages 110--116
\mathnet{http://mi.mathnet.ru/dm179}
\crossref{https://doi.org/10.4213/dm179}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2141149}
\zmath{https://zbmath.org/?q=an:1100.62063}
\transl
\jour Discrete Math. Appl.
\yr 2004
\vol 14
\issue 5
\pages 527--533
\crossref{https://doi.org/10.1515/1569392042572195}


Linking options:
  • http://mi.mathnet.ru/eng/dm179
  • https://doi.org/10.4213/dm179
  • http://mi.mathnet.ru/eng/dm/v16/i4/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:265
    Full text:126
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021